A coupled hybrid fixed point theorem involving the sum of two coupled operators in a partially ordered Banach space with applications

Bapurao Chandrabahan Dhage

Abstract


In this paper we prove a coupled hybrid fixed point theorem involving the sum of two coupled operators in a partially ordered Banach space and apply to a pair of nonlinear second order coupled linearly perturbed hybrid differential equations with the periodic boundary conditions for proving the existence and approximation of coupled solutions under certain mixed hybrid conditions. The abstract existence result of the coupled periodic boundary value problems is also illustrated by furnishing a numerical example.

Keywords


Coupled hybrid fixed point principle; Coupled periodic boundary value problem; Existence and approximation theorem.

Full Text:

PDF

References


J. Appell, Measures of noncompactness, condensing operators and fixed points : An application-oriented survey, Fixed Point Theory, (2005), 157--229.

Reza Arab, The existence of fixed points via the measure of noncompactness and its application to functional-integral equations,Mediter. J. Math., 13 (2016), no.2, 759--773.

J. Banas and K. Goebel, Measures of Noncompactness in Banach Space, in: Lecture Notes in Pure and Applied Mathematics, Vol. 60, Dekker, New York, 1980.

V. Berinde, Generalized coupled fixed point theorem for mixed monotone mappings in partially ordered metric spaces,Nonlinear Anal. 74(2011), 7347--7355.

T. G. Bhaskar and V. Lakshmikantham, Fixed point theorems in partially ordered metric spaces and applications, Nonlinear Analysis: TMA, 65(2006), 1379--1393.

S. Carl and S. Hekkila, Fixed Point Theory in Ordered Sets and Applications, Springer, 2011.

S. S. Chang and Y. H. Ma, Coupled fixed points for mixed monotone condensing operators and an existence theorem of the solutions for a class of functional equations arising in dynamic programming,J. Math. Anal. Appl., 160(1991), 468--479.

K. Deimling, Nonlinear Functional Analysis, Springer Verlag, 1985.

B. C. Dhage, Asymptotic stability of nonlinear functional integral equations via measures of noncompactness,Comm. Appl. Nonlinear Anal., 15(2) (2008), 89--101.

B. C. Dhage, Remarks on two fixed points theorems involving the sum and the products of two operators, Computers and Math. Appl., 46 (2003), 1779--1785.

B. C. Dhage, Local fixed point theory involving the sum of two operators in Banach spaces, Fixed Point Theory,4(1) (2003), 49--60.

B. C. Dhage, Nonlinear alternatives with applications to nonlinear perturbed differential equations, Nonlinear Studies, 13(2006), 343--354.

B. C. Dhage, Quadratic perturbations Of periodic boundary value problems of second order ordinary differential equations, Differ. Equ. Appl., 2(2010), 465--486.

B. C. Dhage, Hybrid fixed point theory in partially ordered normed linear spaces and applications to fractional integral equations, Differ. Equ. Appl., 5(2013), 155--184.

B. C. Dhage, Partially condensing mappings in ordered normed linear spaces and applications to functional integral equations, Tamkang J. Math., 45(2014), 397--426.

B. C. Dhage, Nonlinear $mathcal{D}$-set-contraction mappings in partially

ordered normed linear spaces and applications to functional hybrid integral equations, Malaya J. Matematik, 3(2015), 62--86.

B. C. Dhage, Some generalizations of a hybrid fixed point theorem in a partially ordered metric space and nonlinear functional integral equations, Differ. Equ. Appl., 8(2016), 77--97.

B. C. Dhage, Approximating coupled solutions of coupled HPBVPs of nonlinear ordinary differential equations, Kyungpook Math. J.,56(1) (2016), 221--231.

B. C. Dhage, Coupled hybrid fixed point theory in a partially ordered metric space and attractivity of nonlinear hybrid fractional integral equations, J. Fixed Point Theory Appl. (2017), 19(2017), 25411--2575.

B. C. Dhage, Coupled hybrid fixed point theory involving the sum and product of three coupled operators in a partially ordered Banach algebra with applications, J. Fixed Point Theory Appl., 19(2017), 3231--3264.

B. C. Dhage, Dhage iteration method in the theory of ordinary nonlinear PBVPs of first order functional differential equations, Commun. Optim. Theory, 2017(2017), Article ID 32, pp.~22.

B. C. Dhage, A coupled hybrid fixed point theorem involving the sum of two coupled operators in a partially ordered Banach space with applications, Differ. Equ. Appl., 9(4) (2017), 453--477.

B. C. Dhage, Some variants of two basic hybrid fixed point theorem of Krasnoselskii and Dhage with applications, Nonlinear Studies, 25(3) (2018), 559--573.

B. C. Dhage, Coupled and mixed coupled hybrid fixed point principles in a partially ordered Banach algebra and applications-Part I, Nonlinear Studies, 26(1) (2019), (to appear).

B. C. Dhage and S. B. Dhage, Approximating solutions of nonlinear first order ordinary differential equations, GJMS Special Issue for Recent Advances in Mathematical Sciences and Applications-13, GJMS Vol. 2, No.2, (2014), 25--35.

B. C. Dhage and S. B. Dhage, Coupled hybrid fixed point theorem in partially ordered metric spaces with applications, Nonlinear Studies, 21(4) (2014), 675--656.

B. C. Dhage and S. Heikkila, On nonlinear boundary value problems with deviating arguments and discontinuous right hand side, J. Appl. Math. Stochastic Anal., 6(1) (1993), 83--92.

D. Guo and V. Lakshmikantham,Nonlinear Problems in Abstract Cones, Academic Press, New York, London 1988.

S. Heikkila and V. Lakshmikantham,Monotone Iterative Techniques for Discontinuous Nonlinear Differential Equations, Marcel Dekker inc., New York 1994.

A. Petrusel, G. Petrusel, B. Samet and J. C. Yao, Coupled fixed point theorems for symmetric contractions in b-metric spaces with applications to operator equation systems, Fixed Point Theory, 17(2016), no.2, 459--478.

P. Nistri, V. V. Obukhovski and P. Zecca, On the solvability of systems

of inclusions involving noncompact operators, Trans. Amer. Math. Soc., 342(1994), no. 2, 543--562.

M. H. Protter and H. F. Weinberger, Maximum Principles in Differential Equations, Prentice-Hall, Englewood Cliffs, N.J., 1967.

Y. Sun, A fixed point theorem for mixed monotone operator with applications, {J. Math. Anal. Appl., 156(1991), 240--252.




DOI: http://dx.doi.org/10.5556/j.tkjm.50.2019.2502

Sponsored by Tamkang University | ISSN 0049-2930 (Print), ISSN 2073-9826 (Online) | Powered by MathJax